# SDR DALA2016030701708

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS DOUBLER REPAIR ON FRAME BS 1250, BETWEEN LONGERON 27LT - 27RT AT AFT CARGO COMPARTMENT.  AREA RT WAS CLEANED AND CORROSION NO WAS FOUND, PREVIOUS DOUBLER REPAIR, LT WAS REPLACED IAW SRM 53-03, FIG 2A, PS. 900-1-2-1 N 01.   (LP2384607)
